# SDR I5PA2022042088803

- Difficulty date: April 20, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 76,707 hours, 24,845 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Generator
- Part number: 727810C
- Part serial: 0843
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT ITEM: DURING A POST FLIGHT WALK AROUND OF THE AIRCRAFT IN GUM, THERE WAS EVIDENCE OF A HEAVY OIL LEAK COMING FROM THE APU AREA. FURTHER INSPECTION REVEALED THE APU GENERATOR WAS LEAKING OIL. THE GENERATOR WAS REPLACED AND CONFIRMED OPERATIONAL ON THE GROUND AND NO LEAKS NOTED.
